# SDR 2006FA0000191

- Difficulty date: February 16, 2006
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- Engine: Allsn 250C30S
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND O-RING AREA PITTED UPON REMOVAL.  SEVERAL TUBES IN FUEL SUPPLY SYS ALSO FOUND PITTED IN O-RING AND B-NUT AREA.  NO LEAKS FOUND.  FOUND DURING ROUTINE MAINTENANCE.  (K)
